# SDR GTIA2018042102593

- Difficulty date: April 21, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N530NK
- Make and model: Airbus A319-132
- Aircraft serial: 3017
- Aircraft time: 43,193 hours, 20,158 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Line
- Condition: Leaking
- Location: Guide Vane
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL ODOR IN THE CABIN, ACCOMPLISHED DECONTAMINATION OF THE ENVIROMENTAL CONTROL SYSTEM IAW AMM 21-00-00-615-002,  NO ODOR IN CABIN.  FOUND THE SOURCE OF THE ODOR TO BE A LEAKING LINE ON INLET GUIDE VANE ACTUATOR . SECURED THE LINE IAW AMM 49-23-51. OPS & LEAK CHECKED GOOD.
